Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Algebraic necessary and sufficient conditions of input-output linearization (2001)

  • Authors:
  • USP affiliated authors: SILVA, PAULO SERGIO PEREIRA DA - EP
  • USP Schools: EP
  • DOI: 10.1515/form.2001.011
  • Subjects: SISTEMAS NÃO LINEARES (CONTROLE)
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    DOI or search this record in
    Informações sobre o DOI: 10.1515/form.2001.011 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed
    Informações sobre o Citescore
  • Título: Forum Mathematicum

    ISSN: 0933-7741

    Citescore - 2017: 0.65

    SJR - 2017: 0.966

    SNIP - 2017: 0.889


  • How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      PEREIRA DA SILVA, Paulo Sérgio; DELALEAU, Emmanuel. Algebraic necessary and sufficient conditions of input-output linearization. Forum Mathematicum, Berlin, v. 13, n. 3, p. 335-357, 2001. DOI: 10.1515/form.2001.011.
    • APA

      Pereira da Silva, P. S., & Delaleau, E. (2001). Algebraic necessary and sufficient conditions of input-output linearization. Forum Mathematicum, 13( 3), 335-357. doi:10.1515/form.2001.011
    • NLM

      Pereira da Silva PS, Delaleau E. Algebraic necessary and sufficient conditions of input-output linearization. Forum Mathematicum. 2001 ; 13( 3): 335-357.
    • Vancouver

      Pereira da Silva PS, Delaleau E. Algebraic necessary and sufficient conditions of input-output linearization. Forum Mathematicum. 2001 ; 13( 3): 335-357.

    Referências citadas na obra
    A Et Amirat, Y., Diop, S., and Moog, C. H.: Un nouvel algorithme de structure. C. R. Acad. Sci. Paris SeAr. I Math. 317 (1993), 103-108
    Autor: Cheng D.
    Título do periódico: Math. Systems Theory
    Volume: 21
    Primeira página: 63
    Ano: 1988
    DOI: 10.1007/BF02088007
    Autor: Cheng D. Z.
    Título do periódico: J. Systems Sci. Math. Sci.
    Volume: 7
    Primeira página: 200
    Ano: 1987
    Autor: Cheng D. Z.
    Título do periódico: IEEE Trans. Automat. Control
    Volume: 30
    Primeira página: 808
    Ano: 1985
    DOI: 10.1109/TAC.1985.1104040
    Autor: Chiang H. K.
    Título do periódico: IMA J. Math. Control Inform.
    Volume: 12
    Primeira página: 299
    Ano: 1995
    DOI: 10.1093/imamci/12.4.299
    Claude, D., Fliess, M., and Isidori, A.: Immersion, directe et par bouclage, d'un systeAme non lineAaire dans un lineAaire. C. R. Acad. Sci. Paris SeAr. I Math. 296 (1983), 237-240
    Conte, G., Moog, C. H., Perdon, A. M.: Nonlinear Control Systems. Volume 243 of Lect. Notes in Control and Inform. Sci. Springer-Verlag, London 1999
    Delaleau, E., Fliess, M., and Pereira da Silva, P. S.: On the input-output linearization of nonlinear systems. In: Preprints IFAC Conference on Systems Structure and Control, volume 3, pages 771-778. Nantes, France, July 1998
    Autor: Delaleau E.
    Título do periódico: Forum Math.
    Volume: 10
    Primeira página: 147
    Ano: 1998
    Autor: Delaleau E.
    Título do periódico: Forum Math.
    Volume: 10
    Primeira página: 259
    Ano: 1998
    Autor: Descusse J.
    Título do periódico: Internat. J. Control
    Volume: 42
    Primeira página: 1387
    Ano: 1985
    DOI: 10.1080/00207178508933432
    Autor: Di Benedetto M. D.
    Título do periódico: SIAM J. Control Optim.
    Volume: 27
    Primeira página: 658
    Ano: 1989
    DOI: 10.1137/0327035
    Autor: Diop S.
    Título do periódico: Math. Control Signals Systems
    Volume: 4
    Primeira página: 17
    Ano: 1991
    DOI: 10.1007/BF02551378
    Autor: Doyle F. J. III
    Título do periódico: IEEE Trans. Automat. Control
    Volume: 41
    Primeira página: 305
    Ano: 1996
    DOI: 10.1109/9.481553
    Fliess, M.: Nonlinear control theory and di erential algebra : some illustrative examples. In: Proc. 10th IFAC World Congress. vol. 8, pages 114-118, 1987
    Autor: Fliess M.
    Título do periódico: Forum Math.
    Volume: 1
    Primeira página: 227
    Ano: 1989
    DOI: 10.1515/form.1989.1.227
    Fliess, M.: Generalized controller canonical forms for linear and nonlinear dynamics. IEEE Trans. Automat. Control AC-35 (1990), 994-1001
    Autor: Fliess M.
    Título do periódico: Systems Control Lett.
    Volume: 15
    Primeira página: 391
    Ano: 1990
    DOI: 10.1016/0167-6911(90)90062-Y
    Fliess, M. and Glad, S. T.: An algebraic approach to linear and nonlinear control. In: H. L. Trentelman and J. C. Willems, editors, Essays on Control: Perspectives in the Theory and its Applications. Volume 14 of Progr. Systems Control Theory, pages 223-267. Boston 1993, BirkhaEuser
    Autor: Fliess M.
    Título do periódico: Internat. J. Control
    Volume: 61
    Primeira página: 1327
    Ano: 1995
    DOI: 10.1080/00207179508921959
    Autor: Fliess M.
    Título do periódico: Optimisation et Calcul des Variations
    Volume: 3
    Primeira página: 301
    Ano: 1998
    DOI: 10.1051/cocv:1998111
    Glad, S. T.: Di erential algebraic modelling of nonlinear systems. In: Realization and modelling in system theory (Amsterdam, 1989). Volume 3 of Progr. Systems Control Theory, pages 97-105. BirkhaEuser Boston, Boston, MA 1990
    Autor: Ha I. J.
    Título do periódico: IEEE Trans. Automat. Control
    Volume: 39
    Primeira página: 2269
    Ano: 1994
    DOI: 10.1109/9.333774
    Autor: Hauser J.
    Título do periódico: IEEE Trans. Automat. Control
    Volume: 37
    Primeira página: 392
    Ano: 1992
    DOI: 10.1109/9.119645
    Hirschorn, R. M.: Invertibility of multivariable nonlinear control systems. IEEE Trans. Automat. Control AC-24 (1979), 855-865
    Autor: Hunt L. R.
    Título do periódico: Internat. J. Control
    Volume: 53
    Primeira página: 731
    Ano: 1991
    DOI: 10.1080/00207179108953644
    Isidori, A.: The matching of a prescribed linear input-output behavior in a nonlinear system. IEEE Trans. Automat. Control AC-30 (1985), 258-265
    Isidori, A.: Nonlinear Control Systems. Springer-Verlag, 2nd edition, 1989
    Autor: Isidori A.
    Título do periódico: Systems Control Lett.
    Volume: 4
    Primeira página: 17
    Ano: 1984
    DOI: 10.1016/S0167-6911(84)80046-8
    Autor: Isidori A.
    Título do periódico: J. Franklin Inst.
    Volume: 320
    Primeira página: 345
    Ano: 1985
    DOI: 10.1016/0016-0032(85)90035-3
    Jacobson, N.: Basic Algebra, volume I and II. Freeman, New York, second edition, 1985
    Autor: Johnson J.
    Título do periódico: Math.
    Volume: 89
    Primeira página: 92
    Ano: 1969
    Kaplansky, I.: An introduction to di erential algebra. Hermann, Paris 1957
    Autor: Kappos E.
    Título do periódico: IMA J. Math. Control Inform.
    Volume: 9
    Primeira página: 1
    Ano: 1992
    DOI: 10.1093/imamci/9.1.1
    Kotta, UE.: Approximate input-output linearization of discrete-time nonlinear systems. Eesti NSV Tead. Akad. Toimetised FuEuEs.Mat. 38 (1989), 460-462, 470
    Autor: Kotta UE
    Título do periódico: Internat. J. Control
    Volume: 60
    Primeira página: 1319
    Ano: 1994
    DOI: 10.1080/00207179408921524
    Autor: Lee H.-G.
    Título do periódico: Internat. J. Control
    Volume: 45
    Primeira página: 1803
    Ano: 1987
    DOI: 10.1080/00207178708933847
    Autor: Lee H.-G.
    Título do periódico: Systems Control Lett.
    Volume: 8
    Primeira página: 249
    Ano: 1987
    DOI: 10.1016/0167-6911(87)90035-1
    Autor: Monaco S.
    Título do periódico: Internat. J. Control
    Volume: 38
    Primeira página: 245
    Ano: 1983
    DOI: 10.1080/00207178308933073
    Autor: Mounier H.
    Título do periódico: Forum Math.
    Volume: 10
    Primeira página: 39
    Ano: 1998
    DOI: 10.1515/form.10.1.39
    Nijmeijer, H. and Respondek, W.: Dynamic input-output decoupling of nonlinear control systems. IEEE Trans. Automat. Control AC-33 (1988), 1065-1070
    Nijmeijer, H. and van der Schaft, A. J.: Nonlinear Dynamical Control Systems: Springer-Verlag, New York 1990
    Respondek, W.: Dynamic input-output linearization and decoupling of nonlinear systems. In: J. W. Nieuwenhuis, C. Praagman, and H. L. Trentelman, editors, Proc. 2nd European Control Conference, pages 1523-1527, 1993
    Autor: Rugh W. J.
    Título do periódico: Systems Control Lett.
    Volume: 4
    Primeira página: 227
    Ano: 1984
    DOI: 10.1016/S0167-6911(84)80030-4
    Autor: van der Schaft A. J.
    Título do periódico: Systems Control Lett.
    Volume: 5
    Primeira página: 27
    Ano: 1984
    DOI: 10.1016/0167-6911(84)90005-7
    Singh, S. N.: Decoupling of invertible nonlinear systems with state feedback and precompensation. IEEE Trans. Automat. Control AC-25 (1980), 1237-1239